# SDR 0104059860

- Difficulty date: August 8, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 57,677 hours, 57,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Line MTC in Atl, the fwd fuselage upper nose skin between the cut outs for the nose radome hinge sustained crack damage when the radome was raised.Repaired per EA98-185035. Material 2024-t3 .050"
